# SDR FDEA201506141791

- Difficulty date: June 14, 2015
- Submitted: June 18, 2015
- Operation: Air carrier
- Aircraft: N651FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 728
- Aircraft time: 299 hours, 15,899 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Main Deck
- Part time: 29,966 hours, 15,899 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR PANEL 231GH PUNCTURED.  FABRICATED A NEW FLOOR PANEL IAW DWG SRZ 25-005.
